# SDR CA021217004

- Difficulty date: November 13, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,689 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009387
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) IN NR 2 ENGINE NACELLE, FLIGHT VALVE SPOILER DUMP VALVE HYDRAULIC LINE LEAKING THROUGH PIN HOLES AT BEND RADIUS.
